Pacific Journal of Mathematics

A function-theoretic approach to the study of nonlinear recurring sequences.

J. N. Franklin and S. W. Golomb

Article information

Source
Pacific J. Math. Volume 56, Number 2 (1975), 455-468.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906370

Mathematical Reviews number (MathSciNet)
MR0374012

Zentralblatt MATH identifier
0352.40001

Subjects
Primary: 10A35

Citation

Franklin, J. N.; Golomb, S. W. A function-theoretic approach to the study of nonlinear recurring sequences. Pacific J. Math. 56 (1975), no. 2, 455--468. https://projecteuclid.org/euclid.pjm/1102906370.


Export citation

References

  • [1] S. Golomb, On certain nonlinear recurring sequences, Amer. Math. Monthly, 70, no. 4, (April, 1963), 403-405.
  • [2] Clifford W. Marshall, Applied Graph Theory, Wiley, (1971), 172-173.
  • [3] A. V. Aho, and N. J. A. Sloane, Some doubly exponential sequences, The Fibonacci Quarterly,
  • [12] The research of Dr. S. W. Golomb, of the University of Southern California, was supported in part by the U.S.Army Research Office, under Contract DA-ARO-D-31-124-73-G167.